# SDR DBCA2012112900006

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N719UW
- Make and model: Cndair CL6013A
- Aircraft serial: 5046
- Aircraft time: 9,313 hours, 5,610 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Condition: Malfunctioned
- Location: Altitude Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON AIRCRAFT POWER UP CREW NOTED ALTITUDE COMPENSATOR ANNUNCIATOR WAS ILLUMINATED.  CREW POWERED DOWN AIRCRAFT AND CONTACTED MAINTENANCE.  BOMBARDIER COMPLETED ALL ALTITUDE COMPENSATOR TESTS AND STALL PROTECTION SYSTEM CHECKS PER A/M/M.  COULD NOT DUPLICATE DISCREPANCY.  SUSPECT POSSIBLE MOISTURE IN STATIC LINE THAT EVAPORATED OVERNIGHT.
